# SDR EIA990116

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7AH
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 771841
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE ON THE NR 3 ENGINE.  UPON INSPECTION FOUND DAMAGE TO NR 33 AND NR 34 BLADES.  REPLACED DAMAGED BLADES PER EIA MAINTENANCE 'F' CARD NR F7208.  OPS CHECKED PER 71-00-00.  (M)
